MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, the customer inspected the washer and found damage to the condensate return line allowing water to leak from the unit onto the floor.In addition, the customer identified that the washer's hose was damaged.The customer completed the repairs and returned the unit to service.A steris technician arrived onsite and confirmed the repairs have been made and the unit is operational.The dhr was reviewed for the unit and was found to be manufactured per specifications.A review of past complaints confirms this to be an isolated incident.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their amsco 7052hp washer onto the floor.No report of injury.

Brand Name
AMSCO 7052HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18914431
Report Number9680353-2024-00013
Device Sequence Number7042440
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public00724995176570
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown